# SDR O2GA2022012587601

- Difficulty date: January 22, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N876UP
- Make and model: Beech B300
- Aircraft serial: FL1078
- Aircraft time: 3,329 hours, 2,760 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Link
- Part number: 1015210301
- Condition: Worn
- Location: Flp Limit Switch
- Part time: 3,329 hours, 2,760 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON APPROACH INTO KASE WITH FLAP HANDLE SELECTED TO DOWN POSITION FLAP POSITION SHOWED FLAPS APPROACH. DECLARED AN EMERGENCY AND FOLLOWED CHECKLIST FOR "NO FLAPS LANDING". 25'-50' ABOVE TOUCHDOWN FLAPS WENT TO DOWN POSITION. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED FLAP LIMIT SWITCH LEFT/RIGHT LINK AND HARDWARE DUE TO BEING WORN. OPERATIONAL CHECKS PERFORMED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
